# SDR FDEA202208061907

- Difficulty date: August 6, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N926FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 23323
- Aircraft time: 98,602 hours, 39,421 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

PDIS  926     27-50  0370     06AUG22  FAT  OPEN  U  WHEN SELECTING FLAPS 25 FOR LANDING WE RECEIVED THE  TE FLAP DISAGREE  EICAS MESSAGE.  WE INITIATED A  GO AROUND, COMPLIED WITH THE CHECKLIST AND  COMPLETED A FLAPS 20 LANDING.  THE MESSAGE REMAINED  UNTIL MAINTENANCE DIRECTED US TO RETRACT THE FLAPS  IN THE GATE.    FACT 07AUG22 20:35   FAT                                                                 LOWERED FLAPS TO 30 AND INSPECTED TRAILING EDGE                                   FLAP SYSTEM. FOUND LEFT FLAP POSITION TRANSMITTER                                 ELECTRICAL CONNECTOR NOT FULLY SEATED REMOVED &                                   CLEANED CONTACTS PER SMP. TESTED OPERATION OF LEFT                                FLAP POSITION TRANSMITTER PER AMM 27-58-01-5. OPS                                 NORMAL.  INSPECTED ALL TRANSMISSION GEARBOX FLUID                                 LEVELS, CHECK GOOD. CHECKED ALL OVERLOAD INDICATORS                               ON TRAILING EDGE FLAP SYSTEM. NONE TRIPPED.                                       PERFORMED LUBRICTION OF TRAILING EDGE FLAP SYSTEM                                 PER AMM 12-21-09-3.  CYCLED FLAP SYSTEM 3 TIMES AND                               AGAIN WITH ENGINES RUNNINIG. NO FAULTS NOTED REF                                  AMM 27-51-00-2 & JRH. NO HISTORY FOUND. OK FOR                                    SERVICE.
